# SDR GTIA9800014

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 119 - FORWARD EMERGENCY FLASHLIGHT INOP NOT FLASHING.  REMOVED AND REPLACED FORWARD EMERGENCY FLASHLIGHT, OPS CHECK GOOD ON GROUND.  (M)
